Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 2, Issue 1 (Jan 1994)

Issues

On the degree of ill-posedness for nonlinear problems

B. HOFMANN
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1994.2.1.61

About the article

Published Online: 2009-10-09

Published in Print:



Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1994.2.1.61. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gunter Fleischer and Bernd Hofmann
Nonlinear Analysis: Theory, Methods & Applications, 1997, Volume 30, Number 6, Page 3323
[2]
Bernd Hofmann
Optimization, 2000, Volume 48, Number 2, Page 219
[3]
Rolando Magnanini and Giorgio Talenti
Milan Journal of Mathematics, 2009, Volume 77, Number 1, Page 1
[4]
B Hofmann and O Scherzer
Inverse Problems, 1994, Volume 10, Number 6, Page 1277
[5]
L. Von Wolfersdorf
Mathematical Methods in the Applied Sciences, 2001, Volume 24, Number 14, Page 1073
[6]
V. Solo
IEEE Transactions on Information Theory, 2000, Volume 46, Number 5, Page 1872
[7]
Shuai Lu, Sergei V Pereverzev, and Ronny Ramlau
Inverse Problems, 2007, Volume 23, Number 1, Page 217

Comments (0)

Please log in or register to comment.
Log in